# SDR CALA9800721

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69348
- Make and model: Boeing 7373T0
- Aircraft serial: 23586
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8103010000
- Condition: Dirty
- Location: Aft Galley
- Part time: 23,341 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED SMOKE COMING FROM NR 1 AND NR 2 AFT GALLEY OVENS IN FLIGHT.  THE SMOKE WAS MOMENTARY.  THE FLIGHT WAS CONTINUED TO DEN WITHOUT FURTHER PROBLEM.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  FOOD RESIDUE WAS FOUND ON THE HEATING ELEMENTS OF BOTH OVENS.  THE ELEMENTS WERE CLEANED AND BOTH OVENS WERE OPERATED WITH NO SMOKE DETECTED.
